Download

On weak solvability of mixed value problem for nonlinear pseudo hyperbolic equation.

T. K. Yuldashev1

AnnotationIn this article it is proved the theorem about the weak generalized solvability of mixed value problem for nonlinear partial pseudohyperbolic differential equations of the fifth order. By the method of separation variables the countable system of nonlinear integral equation is obtained. The successive approximations method is used. Convergence of obtained series is proved.
Keywordsweak solvability, integral identity, system of nonlinear equations, method of successive approximations.

1Associate professor of Higher Mathematics Chair, M. F. Reshetnev Siberian State Aerospace University, Krasnoyarsk; tursunbay@rambler.ru.

Citation: T. K. Yuldashev, "[On weak solvability of mixed value problem for nonlinear pseudo hyperbolic equation.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,14:4 (2012) 91–94 (In Russian)